BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1989 Volume 10 >

Please use this identifier to cite or link to this item:

Title: On Generalized Petrovsky Parabolic Systems
Authors: Madguerova, Andreana S.
Keywords: Complex Analysis
Issue Date: 1989
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 10, No 1, (1989), 108p-115p
Abstract: A generalization of the Petrovsky parabolic systems is proposed in this article; “a priori” estimates for them are examined; their characterizing inclusions for some spaces of complex-valued functions with strong generalized derivatives of L. Schwartz-Sobolev type are given.
Description: [Madguerova Andreana S.; Маджуерова Андреана С.]
ISSN: 0204-9805
Appears in Collections:1989 Volume 10

Files in This Item:

File Description SizeFormat
Pliska-10-1989-108-115.pdf10.92 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License